Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
12/38, DOI: 10.7862/rf.2015.12

Structure of solutions of nonautonomous optimal control problems in metric spaces

A. J. Zaslavski

DOI: 10.7862/rf.2015.12

Abstract

We establish turnpike results for a nonautonomous discrete-time optimal control system describing a model of economic dynamics.

 

Full text (pdf)

References

  1. B. D. O. Anderson and J. B. Moore, Linear optimal control Prentice-Hall, Englewood Cliffs, NJ 1971
  2. S. M. Aseev, K. O. Besov and A. V. Kryazhimskii, Infinite-horizon optimal control problems in economics, Russ. Math. Surv. 67, (2012), 195-253
  3. S. Aubry and P. Y. Le Daeron, The discrete Frenkel-Kontorova model and its extensions I Physica D 8 (1983), 381-422
  4. J. Baumeister, A. Leitao and G. N. Silva, On the value function for nonautonomous optimal control problem with infinite horizon Systems Control Lett. 56, 188-196 (2007).
  5. J. Blot, Infinite-horizon Pontryagin principles without invertibility J. Nonlinear Convex Anal. 10 (2009), 177-189.
  6. J. Blot and P. Cartigny, Optimality in infinite-horizon variational problems under sign conditions J. Optim. Theory Appl. 106, 411-419 (2000).
  7. J. Blot and N. Hayek, Sufficient conditions for infinite-horizon calculus of variations problems ESAIM Control Optim. Calc. Var. 5 (2000), 279-292.
  8. P. Cartigny and P. Michel, On a sufficient transversality condition for infinite horizon optimal control problems Automatica J. IFAC 39 (2003), 1007-1010.
  9. D. Gale, On optimal development in a multi-sector economy Review of Economic Studies 34, 1-18 (1967).
  10. N. Hayek, Infinite horizon multiobjective optimal control problems in the discrete time case Optimization 60 (2011), 509-529.
  11. H. Jasso-Fuentes and O. Hernandez-Lerma, Characterizations of overtaking optimality for controlled diffusion processes Appl. Math. Optim. 57 (2008), 349-369.
  12. A. Leizarowitz, Infinite horizon autonomous systems with unbounded cost Appl. Math. and Opt. 13 (1985), 19-43.
  13. A. Leizarowitz and V. J. Mizel, One dimensional infinite horizon variational problems arising in continuum mechanics Arch. Rational Mech. Anal. 106 (1989), 161-194.
  14. V. Lykina, S. Pickenhain and M. Wagner, Different interpretations of the improper integral objective in an infinite horizon control problem J. Math. Anal. Appl. 340 (2008), 498-510.
  15. A. B. Malinowska, N. Martins and D. F. M. Torres, Transversality conditions for infinite horizon variational problems on time scales Optim. Lett. 5 (2011), 41-53.
  16. M. Marcus and A. J. Zaslavski, The structure of extremals of a class of second order variational problems Ann. Inst. H. Poincare, Anal. non lineare 16, 593-629 (1999).
  17. L. W. McKenzie, Turnpike theory Econometrica 44 (1976), 841-866.
  18. B. Mordukhovich, Optimal control and feedback design of state-constrained parabolic systems in uncertainly conditions Appl. Analysis 90 (2011), 1075-1109 ‘
  19. B. Mordukhovich and I. Shvartsman, Optimization and feedback control of constrained parabolic systems under uncertain perturbations Optimal Control, Stabilization and Nonsmooth Analysis, Lecture Notes Control Inform. Sci.(2004), Springer, 121-132 .
  20. E. Ocana and P. Cartigny, Explicit solutions for singular infinite horizon calculus of variations SIAM J. Control Optim. 50(2012), 2573-2587.
  21. E. Ocana, P. Cartigny and P. Loisel, Singular infinite horizon calculus of variations. Applications to fisheries management J. Nonlinear Convex Anal. 10 (2009), 157-176.
  22. S. Pickenhain, V. Lykina and M. Wagner, On the lower semicontinuity of functionals involving Lebesgue or improper Riemann integrals in infinite horizon optimal control problems Control Cybernet. 37 (2008), 451-468.
  23. T. Prieto-Rumeau and O. Hernandez-Lerma, Bias and overtaking equilibria for zero-sum continuous-time Markov games Math. Methods Oper. Res. 61 (2005), 437-454.
  24. A.M. Rubinov, Economic dynamics J. Soviet Math. 26 (1984), 1975-2012.
  25. P. A. Samuelson, A catenary turnpike theorem involving consumption and the golden rule American Economic Review 55 (1965), 486-496.
  26. A. J. Zaslavski, Ground states in Frenkel-Kontorova model Math. USSR Izvestiya 29 (1987), 323-354.
  27. A. J. Zaslavski, Turnpike properties in the calculus of variations and optimal control Springer, New York, 2006.
  28. A. J. Zaslavski, Turnpike results for a discrete-time optimal control system arising in economic dynamics Nonlinear Analysis 67, (2007) 2024-2049.
  29. A. J. Zaslavski, Two turnpike results for a discrete-time optimal control system Nonlinear Analysis 71, (2009) 902-909 .
  30. A. J. Zaslavski, Structure of solutions of variational problems. SpringerBriefs in Optimization, Springer, New York 2013.
  31. A. J. Zaslavski, Necessary and sufficient conditions for turnpike properties of solutions of optimal control systems arising in economic dynamics Dynamics of Continuous, Discrete and Impulsive Systems, Ser. B Appl. Algorithms 20 (2013), 391-420.
  32. A. J. Zaslavski and A. Leizarowitz, Optimal solutions of linear control systems with nonperiodic integrands Mathematics of Operations Research 22 (1997), 726746.

About this Article

TITLE:
Structure of solutions of nonautonomous optimal control problems in metric spaces

AUTHORS:
A. J. Zaslavski

AUTHORS AFFILIATIONS:
Department of Mathematics, Technion-Israel Institute of Technology, 32000, Haifa, Israel

JOURNAL:
Journal of Mathematics and Applications
12/38

KEY WORDS AND PHRASES:
Compact metric space, good program, infinite horizon problem, overtaking optimal program, turnpike property

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/40

DOI:
10.7862/rf.2015.12

URL:
http://dx.doi.org/10.7862/rf.2015.12

RECEIVED:
2014-06-03

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: